# SDR DALA2024041804536

- Difficulty date: April 6, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0296629) CORROSION ON FLOOR WEB, WL-208 BETWEEN STA-986.5 AND STA 1006, LBL-34 TO LBL 44. REMOVED AND FABRICATED FLOOR WEB WL-208 BETWEEN STA 986.5 AND STA 1006 LBL 34 TO LBL 44 IAW ER/A 617001-14 REV-O. INSTALLED REPLACEMENT WEB IAW B737 SRM 51-40-02-0G-0 BOEING DRAWING# 147A5700.
